By the same authors

From the same journal

From the same journal

Diophantine approximation on manifolds and lower bounds for Hausdorff dimension

Research output: Contribution to journalArticle

Full text download(s)



Publication details

DateAccepted/In press - 29 Jun 2017
DateE-pub ahead of print - 29 Nov 2017
DatePublished (current) - 2017
Number of pages18
Pages (from-to)762-779
Early online date29/11/17
Original languageEnglish

Bibliographical note

This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.


Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations